3 doctors weighed in:
What would be the result of a celexa (citalopram) overdose?
3 doctors weighed in

Dr. Marc Zimmermann
Psychiatry
2 doctors agree
In brief: Various
The worst case would be serotonin syndrome, in which there may be mental changes such as hallucinations, labile blood pressure, rapid heart rate, and G.
I. Symptoms. Other, less severe possibilities are hyponatremia and psychomotor retardation.

In brief: Various
The worst case would be serotonin syndrome, in which there may be mental changes such as hallucinations, labile blood pressure, rapid heart rate, and G.
I. Symptoms. Other, less severe possibilities are hyponatremia and psychomotor retardation.
Dr. Marc Zimmermann
Dr. Marc Zimmermann
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors